# SDR ORJA97123

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 20,043 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CONTROL TOWER REPORTED SPARKS AND BLUE FLAMES OUT OF THE RIGHT ENGINE, ALL ENGINE INDICATIONS WERE UNEVENTFUL, TWO ENGINE LANDING WAS MADE.  PERFORMED BOROSCOPE OF C-7 HI PRESSURE COMP SECTION FOUND L/E OF ALL BLADES.  FOD'D ENTIRE LENGTH.  REMOVED AND REPLACED NR 2 ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
